# SDR UHLA201511120854

- Difficulty date: November 12, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,217 hours, 12,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SHEAR CLIP BETWEEN STRINGERS 27R-28R AT FRAMES 85.  R & R SHEAR CLIP REF SRM 51-41-01, 51-41-02.  MAJOR REPAIR
